MathSciNet Relay Station
MathSciNet bibliographic data
MR996979 35L60 (35D05 46F10 65M12 73C50)
Cauret, J.-J.; Colombeau, J.-F.; LeRoux, A. Y. Discontinuous generalized solutions of nonlinear nonconservative hyperbolic equations. J. Math. Anal. Appl. 139 (1989), no. 2, 552–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement